# SDR BHA02RS

- Difficulty date: November 28, 2003
- Submitted: November 28, 2003
- Operation: General aviation
- Aircraft: N117BH
- Make and model: Casa C212
- Aircraft serial: 171
- Aircraft time: 8,652 hours
- Engine: Garrtt TPE33110
- Engine time: 8,652 hours, 7,813 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Condition: Cracked
- Location: Gearbox
- Component: Gearbox, Garrtt
- Component part number: 310183623
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACK IN ACCESSORY GEARBOX WAS NOTED. CRACK WAS LOCATED AT RT SIDE ENGINE MOUNT PAD. UPON ENGINE REMOVAL, CRACK WAS FOUND TO BE ALMOST COMPLETELY THROUGH ENGINE MOUNT PAD AREA.
